question-icon

What are the side effects of Meganeuron?

default
Posted on Tue, 2 Sep 2014
Question: I am having B12 deficiency its 160. doctor suggested me to take meganeuron daily for 3 months and 10 B12 injection. So is there any side effects of taking injections with the tablets?
doctor
Answered by Dr. Rakesh Madhyastha (1 hour later)
Brief Answer:
Vitmain B12 deficiency

Detailed Answer:
Hello

Thanks for the query

You have been put on the right treatment for vit b12 deficiency. Usually there are no side effects with vit b12 supplements, especially because it a water soluble vitamin.
Some of the possible side effects are
1. Pain at the injection site
2. Abscess formation at the injection site
3. Dyspepia and gastritis

Please continue taking the supplements, it is a easily treatable deficiency.
Some of the foods rich in vit b12 are

1. Liver
2. Soya
3. Red meat
4. Cheese and Milk

Vegetarian diet is poor in Vit B12

Adding this into your diet will help preventing defiency in the future

I hope I was of help, if you have any further queries please get back to me

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha (13 minutes later)
Thanks for the information. But In a 1 year second time I am suffering from this B12 deficiency.. so what could be the main reason for this ?

right now I am suffering from hair loss, constipation, mood swings, rapid heart bit, breathing problem and weakness.
doctor
Answered by Dr. Rakesh Madhyastha (7 hours later)
Brief Answer:
Follow up

Detailed Answer:
Hello

Thanks for the query

I need a little more information from you in order to answer that question

1. Are you a vegetarian? If not how often do you consume non veg?
2. Do you consume alcohol regularly?
3. What treatment was given the first time?

For the second part of your query, hair loss, mood swings, rapid heart rate suggests thyroid dysfunction and it is not associated with Vit b12 deficiency. I suggest you to get thyroid function test for this.

Please get back to me, I am awaiting your reply

Regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Rakesh Madhyastha (1 hour later)
I am non vegetarian but I consume non veg once in a 2-3 months.
I don't consume alcohol at all.
Last time I had 4 b12 injection and 1 month medicine but I have not checked the b12 level after that

I don't have thyroid problem as per medical test
doctor
Answered by Dr. Rakesh Madhyastha (7 hours later)
Brief Answer:
Follow up

Detailed Answer:
Hello

Thanks for getting back

The reason for recurrence of Vit B 12 deficiency is because of the diet. Vegetarian diet is very poor in Vit B12. I advice you to eat meat more regularly like twice a week from now on. Recheck Vit b12 levels are 6 months.

If your thyroid has been checked and it was normal then I advice you to undergo tests for Vit D and random cortisol.
Vit D deficiency has often shown easy fatigue-ability in many of my patients and they have hair fall, palpitations and mood swings as well.
High cortisol levels can also show a similar picture but it is an extremely rare disorder.

I hope I was of help, please get back to me if you have any further queries

Regards

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4360 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Meganeuron?

Brief Answer: Vitmain B12 deficiency Detailed Answer: Hello Thanks for the query You have been put on the right treatment for vit b12 deficiency. Usually there are no side effects with vit b12 supplements, especially because it a water soluble vitamin. Some of the possible side effects are 1. Pain at the injection site 2. Abscess formation at the injection site 3. Dyspepia and gastritis Please continue taking the supplements, it is a easily treatable deficiency. Some of the foods rich in vit b12 are 1. Liver 2. Soya 3. Red meat 4. Cheese and Milk Vegetarian diet is poor in Vit B12 Adding this into your diet will help preventing defiency in the future I hope I was of help, if you have any further queries please get back to me Regards